# SDR CALA2018083101863

- Difficulty date: August 27, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 35,224 hours, 12,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN SURFACE APPROXIMATELY BETWEEN STA 287 & STA 289 JUST ABOVE STR 23L. REF. FLEETCYCLE LOG PAGE 9612801. CUT OUT DAMAGED AND INSTALLED REPAIR DOUBLER PER SRM53-00-01 REPAIR 3 AND ECRA5330-06419. REI NSPECT PER SRM 53-00-01 TABLE 205 AND ECRA 5330-06419 PART2 AND ECRA5330-06419 PART 2 AND PART 3. PLANNING TO CONTACT ENGINEERING AFTER 43000 CLCLES BUT BEFORE 45000 CYCLES FOR THE INSPECTION REQUIRMENTS. REF. ECRA5330-06419 . AFTER 43000 CYCLES BUT BEFORE 45000 CYCLES FOR THE INSPECTION REQUIREMENTS. TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING ACCOMPLISH INSPECTION ON OR BEFORE THE AIRCRAFT REACHING 50000 TOMC APPROVED DIP CARRY. IAH MX PERFORMED INTERIM REPAIR PER PART 1. PLACED ON DIP TO ACCOMPLISH INSPECTION ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL A/C FLT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 45,000 CYCLES FOR THE INSPECTION REQUIREMENTS REF ECRA 5330-06419. TOMC-APPROVAL FROM SC1ELBYC COMMENT PLACED ON DIP TO ACCOMPLISH INSPECTION ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL A/C FLT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 45,000 CYCLES FOR TH E INSPECTION REQUIREMENTS REF ECRA 5330-06419. QC REVIEWED. RECORDS UPDATE RECORDS UPDATE QC REVIEWED. INIT: PLN/ENG >43,000<45,000 TAFC T/A: 50,000 TAFC.....DH/V766499
